# SDR UALA2012092605448

- Difficulty date: September 26, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 67,664 hours, 12,757 cycles
- Engine: Pwa PW4077
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Strip
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRST AFT HEATSHIELD GAP STRIP WORN.  BLENDED DAMAGED AREAS ON NR 1 GAP STRIP,  NR 1 ENGINE.  OUTBOARD AREA AFTER CLEAN HAS DEPTH OF .140X1&13-16" LONG.  INBOARD AREA AFTER CLEAN UP HAS A DEPTH OF .070X1&3-8" LONG. WILL REQUIRE HFEC TO TRIM LINE.  DUE TO MORE THAN ONE AREA OF DAMAGE TO A SINGLE GAP STRIP, WILL REQUIRE ENGINEERING.  ACCOMPLISHED HFEC AS REQUIRED REF MT54-UA2.  NO CRACKS FOUND AT THIS TIME.
